Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

SAHM

I am a stay at home mom, and occasionally I just feel stressed out. I am going to school, but am out now on summer break, so I spend my days watching my son while my boyfriend, my son's father, works. Occasionally, my moods fluctuate...some days I'll be in a really good mood, some I'll just feel overwhelmed and not depressed, but bummed. I also recently started taking birth control pills again, and this feeling has increased. Like I mentioned before, I don't feel depressed. I have gone through that before and know this isn't the same. What am I wondering is if this is a normal feeling and if any other stay at home mom's have ever felt this way? (my son is 16months old)

Answer Question
 
Anonymous

Asked by Anonymous at 5:03 PM on Aug. 16, 2010 in General Parenting

Answers (4)
  • I think its completely normal, especially starting birth control because your hormones need to adjust.
    Aqua_Jen

    Answer by Aqua_Jen at 5:04 PM on Aug. 16, 2010

  • I am having a pretty stressful day today. I have been cleaning the house like crazy, a motivation I rarely haver, yet it doesnt look like I've done anything. Fleas have infested the house thanks to the terrible weather, my vacuum isnt working properly, my son(age 2) is regressing in his potty training, SO drives my car to work since his needs repair so i'm stuck at home 10-11 hours a day 6 days a week. Driving to the store for some milk is my getaway time. I am on bc, ortho tri cylene and i have no sex drive. Not sure if it's the pills, not sure if it's my hormone level since having the baby...but thankfully i have a dr. appt coming soon. Putting aside this vent, I am a very happy person in general. I hope you feel better soon! You're not alone!
    Owl_Feather

    Answer by Owl_Feather at 5:08 PM on Aug. 16, 2010

  • "have" not haver lol
    Owl_Feather

    Answer by Owl_Feather at 5:08 PM on Aug. 16, 2010

  • One of a side effects of birth control is depression. If it continues, you may want to see if you can be switched to a different pill. It's perfectly normal to feel that way when you're at home. Being a SAHM is very isolating. The good news is it's mid-August so you should start feeling better once the new semester starts.
    HotMama330

    Answer by HotMama330 at 5:11 PM on Aug. 16, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN